Modified function projective synchronization for a class of partially linear fractional order chaotic systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (18): 180505     doi:10.7498/aps.62.180505
GENERAL Current Issue| Archive| Adv Search  |   
Modified function projective synchronization for a class of partially linear fractional order chaotic systems
Yang Ye-Hong, Xiao Jian, Ma Zhen-Zhen
College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn